Alert archive / Kansas / High Wind Watches in 2011
High Wind Watch 5, NWS Goodland, KS
NWS Goodland, KS issued this high wind watch at Nov 25, 2011, 4:16 AM CST for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Nov 26, 2011, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2011, 4:16 AM CST (10:16 UTC)
- In effect from
- Nov 26, 2011, 6:00 AM CST
- Expired
- Nov 25, 2011, 10:24 PM CST
- In force
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5766 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WWUS73 KGLD 251016 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 316 AM MST FRI NOV 25 2011 ...STRONG WINDS POSSIBLE ACROSS THE TRI-STATE AREA SATURDAY... COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260000- /O.NEW.KGLD.HW.A.0005.111126T1200Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 316 AM MST FRI NOV 25 2011 /416 AM CST FRI NOV 25 2011/ ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE DURING THE MORNING...BECOMING THE STRONGEST DURING THE LATE MORNING AND EARLY AFTERNOON. * PEAK WINDS...NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL BE POSSIBLE FOR THE TRI-STATE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ JTL
2 follow-up statements
077 WWUS73 KGLD 251938 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1238 PM MST FRI NOV 25 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260500- /O.NEW.KGLD.WI.Y.0029.111126T0400Z-111126T1200Z/ /O.CON.KGLD.HW.A.0005.111126T1200Z-111127T0000Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1238 PM MST FRI NOV 25 2011 /138 PM CST FRI NOV 25 2011/ ...WIND ADVISORY IN EFFECT FROM 9 PM MST /10 PM CST/ THIS EVENING TO 5 AM MST /6 AM CST/ SATURDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM MST /10 PM CST/ THIS EVENING TO 5 AM MST /6 AM CST/ SATURDAY. * TIMING/DURATION...THERE WILL BE TWO PERIODS OF STRONG WINDS. THE FIRST WILL OCCUR TONIGHT ASSOCIATED WITH A COLD FRONT. NORTHWEST WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. A BRIEF LULL WILL OCCUR AROUND SUNRISE SATURDAY MORNING...THEN ANOTHER PERIOD OF STRONG NORTHWEST WINDS WILL OCCUR FROM MID MORNING THROUGH SATURDAY AFTERNOON. * PEAK WINDS...NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL BE POSSIBLE FOR THE TRI-STATE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
385 WWUS73 KGLD 260424 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 924 PM MST FRI NOV 25 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261230- /O.UPG.KGLD.HW.A.0005.111126T1200Z-111127T0000Z/ /O.NEW.KGLD.HW.W.0011.111126T1200Z-111127T0000Z/ /O.CON.KGLD.WI.Y.0029.000000T0000Z-111126T1200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 924 PM MST FRI NOV 25 2011 /1024 PM CST FRI NOV 25 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST /6 AM CST/ SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 5 AM MST /6 AM CST/ TO 5 PM MST /6 PM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MST /6 AM CST/ TO 5 PM MST /6 PM CST/ SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...WINDS WILL INCREASE AFTER MIDNIGHT AND CONTINUE STRONG THROUGH SATURDAY AFTERNOON. WINDS WILL RAPIDLY DIMINISH AROUND SUNSET SATURDAY. * PEAK WINDS...NORTHWEST WINDS OF 30 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE AFTER MIDNIGHT THROUGH DAYBREAK. NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO NEAR 60 MPH WILL BE POSSIBLE AFTER SUNRISE SATURDAY CONTINUING THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind watch went out at Nov 25, 4:04 AM CST, 12 minutes earlier.
Area forecast discussion, Nov 25, 4:04 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
304 AM MST FRI NOV 25 2011
.SHORT TERM (TODAY-SUNDAY)...
303 AM MST FRI NOV 25 2011
TODAY WINDS WILL TURN TO THE NORTHWEST BEHIND THE SURFACE TROUGH OF
LOW PRESSURE THAT STALLED OVER THE EASTERN CWA OVERNIGHT. THE
SURFACE TROUGH WILL SLOWLY PROGRESS EAST DURING THE DAY AHEAD OF THE
STRONG COLD FRONT THAT WILL MOVE THROUGH TONIGHT. AT THE UPPER
LEVELS MODELS IN GOOD AGREEMENT WITH THE TRACK AND SPEED OF THE UPPER
LEVEL TROUGH. AS THE TROUGH MOVES THROUGH MODELS SHOW SOME
FRONTOGENESIS IN THE 700MB TO 300MB LAYER...WHICH IS CO-LOCATED WITH
THE RIGHT ENTRANCE OF THE 300MB JET. Q-VECTOR CONVERGENCE IS ALSO
PRESENT OVER MUCH OF THE AREA DURING THE DAY. LAPSE RATES IN THE LOW
LEVELS SHOW SOME INSTABILITY IN THE AFTERNOON...AND CROSS SECTIONS
SHOW THE LOW LEVEL RH TO INCREASE DURING THE AFTERNOON. DESPITE THE
DRIER AIR IN THE LOW LEVELS...DECIDED TO KEEP IN THE MENTION OF
SPRINKLES IN THE SOUTHEAST AS THE DYNAMICS AND MOISTURE WILL BE BEST
OVER THAT AREA.
THIS EVENING THE UPPER LEVEL DYNAMICS CONTINUE TO FAVOR LIFTING
OVER THE SOUTHEAST CWA. IN ADDITION A LOW LEVEL JET DEVELOPS BEHIND
THE 850MB TROUGH TO FURTHER ENHANCE THE CONVERGENCE OVER THE
SOUTHEAST. SOME LOW LEVEL INSTABILITY IS STILL PRESENT...BUT THE
MOISTURE IS NOT THE BEST. HOWEVER COULD NOT RULE OUT SOME SPRINKLES
FROM FORMING SO LEFT FORECAST AS IS DURING THE EVENING. NAM AND SREF
INDICATING A POSSIBILITY OF SOME PRECIP. FOR A FEW HOURS OVERNIGHT
IN THE NORTHEAST CWA. NAM OMEGA FIELD ALONG WITH PROXIMITY SOUNDING
AND CROSS SECTION DOES SUPPORT THIS. NAM SOUNDINGS AND SREF
PRECIP. TYPE INDICATE A POSSIBILITY OF SPRINKLES OR FLURRIES SO
WILL MENTION A POSSIBILITY OF BOTH BEFORE THE DRIER AIR MOVES IN
WHICH WILL BRING PRECIP. CHANCES TO AN END.
MEANWHILE WINDS WILL STRENGTHEN FROM NORTHWEST TO SOUTHEAST AS
THE PRESSURE GRADIENT INCREASES BEHIND THE COLD FRONT THAT WILL
MOVE THROUGH DURING THE LATE EVENING AND OVERNIGHT HOURS.
LATER ON THE PRESSURE GRADIENT WILL WEAKEN FROM NORTHWEST TO
SOUTHEAST CAUSING THE WINDS TO WANE SOME DURING THE OVERNIGHT
HOURS. WINDS GUSTS MAY REACH 45 MPH WITH THE FRONTAL PASSAGE BUT
ONLY FOR A BRIEF TIME BEFORE DECREASING SOME. AT THIS TIME AM NOT
CONFIDENT ENOUGH WITH THE STRENGTH AND DURATION OF THE WINDS TO
ISSUE A WIND ADVISORY.
SATURDAY STRONG MID AND UPPER LEVEL WINDS WILL EXIST OVER THE CWA.
MIXING DURING THE MID MORNING THROUGH THE AFTERNOON WILL ALLOW THESE
STRONG WINDS TO COME DOWN TO THE SURFACE. THE WINDS WILL BE THE
STRONGEST DURING THE LATE MORNING AND EARLY AFTERNOON THEN BEGIN TO
WEAKEN AS THE STRONGER MID AND UPPER LEVEL WINDS MOVE EAST OUT OF
THE AREA. WILL ISSUE A HIGH WIND WATCH FOR THE MORNING THROUGH THE
AFTERNOON FOR THE ENTIRE CWA AS SOUNDINGS SHOW THE POSSIBILITY OF
WINDS NEAR 60 MPH MIXING DOWN TO THE SURFACE. TEMPERATURES WILL BE
MUCH COOLER THAN FRIDAY DUE TO THE STRONG COLD AIR ADVECTION
BEHIND THE FRONT.
SATURDAY NIGHT THROUGH SUNDAY NIGHT WINDS WILL BE LIGHT AS AN UPPER
LEVEL RIDGE MOVES IN. SATURDAY NIGHT TEMPERATURES WILL BE COOLER
THAN TONIGHT AS WINDS WILL BE LIGHT AND SKIES WILL BE MOSTLY
CLEAR. INCREASED TEMPERATURES A FEW DEGREES ON SUNDAY DUE TO THE
WEST WINDS AND MOSTLY CLEAR SKIES. SUNDAY NIGHT TEMPERATURES WILL
BE WARMER THANKS TO THE LIGHT SOUTHWEST WINDS.
JTL
.LONG TERM (MONDAY-THURSDAY)...
303 AM MST FRI NOV 25 2011
GUIDANCE INDICATING AT LEAST SOME FORM OF SPLIT-FLOW AT H5
THROUGH THE EXTENDED PERIODS. WITH W/NW FLOW IN PLACE EXPECT DRY
CONDITIONS...WITH MAIN COMPLICATION TEMPS. NOT PARTICULARLY
CONFIDENT IN TEMP FORECAST WED-THU AS GFS/ECMWF BOTH DIFFER BY
ALMOST 12HR ON COLD FRONT PASSAGE...AND DEGREE OF COOLING AT H85.
12Z/00Z ECMWF BOTH SHOW CUTOFF LOW DEEPENING OVER SW CONUS...WITH
00Z ECMWF NOW SHOWING THIS CUTOFF FEATURE FURTHER WEST TOWARDS THE
CALIFORNIA COAST. THIS RESULTS IN SLOWER PROGRESSION OF SHORTWAVE
IN NORTHERN STREAM...AND SLOWER SURFACE FRONTAL TIMING. THIS ALSO
ALLOWS FOR MUCH COLDER AIR TO PENETRATE FURTHER SOUTH TOWARDS THE
CWA BY THU NIGHT THAN GFS. GFS AND CANADIAN ENSEMBLES DO NOT SHOW
THIS CUTOFF FEATURE AND AS A RESULT ARE MUCH QUICKER IN MOVING THE
NORTHERN STREAM TROUGH ACROSS THE NORTHERN PLAINS. UNDER THIS TYPE
OF PATTERN THIS SEEMS TO BE THE MORE REASONABLE GUESS. FOR NOW
HAVE STAYED IN LINE WITH PREVIOUS TEMP FORECAST OF ABOVE NORMAL
TEMPS MONDAY-WEDNESDAY...AND SEASONABLY COOL TEMPERATURES
THURSDAY-FRIDAY.
DR
&&
.AVIATION...
951 PM MST THU NOV 24 2011
FOR THE 06Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
WINDS WILL BE LIGHT AND VARIABLE EARLY IN THE PERIOD...BUT WILL
TREND TOWARD BECOMING NORTHWESTERLY AS THE MORNING PROGRESSES.
WINDS WILL BECOME GUSTY BY LATE MORNING...AND GUSTS WILL BECOME
STRONGER LATE IN THE PERIOD AS A COLD FRONT MOVES INTO THE AREA.
THOUGH DAYTIME MIXING WILL BE WELL FINISHED BY THE TIME THE FRONT
ARRIVES...GUSTS TO 30 KNOTS ARE EXPECTED BY THE END OF THE PERIOD.
CJS
&&
.FIRE WEATHER...
303 AM MST FRI NOV 25 2011
AM SOMEWHAT CONCERNED ABOUT THE POTENTIAL FOR FIRE WEATHER
CONDITIONS OVER YUMA COUNTY TODAY. WINDS WILL INCREASE DURING THE
AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. AT THIS TIME BELIEVE
THE STRONGER WINDS WILL BE NORTHWEST OF YUMA COUNTY AND NOT MOVE IN
UNTIL THE LATE AFTERNOON WHEN RELATIVE HUMIDITIES BEGIN TO INCREASE.
IF WINDS DO GUST TO NEAR 30 MPH DURING THE AFTERNOON...THE DURATION
OF THE LOW RELATIVE HUMIDITIES WILL NOT BE LONG ENOUGH TO WARRANT A
FIRE WEATHER HIGHLITE.
SATURDAY CONTINUES TO LOOK LIKE A CRITICAL FIRE WEATHER DAY DUE TO
RELATIVE HUMIDITIES NEAR 20 PERCENT AND WIND GUSTS OVER 50 MPH
POSSIBLE. WILL ISSUE A FIRE WEATHER WATCH FOR THE ENTIRE AREA FOR
THE AFTERNOON.
SUNDAY THE RELATIVE HUMIDITIES WILL BE LOW FOR MOST OF THE TRI-STATE
AREA. HOWEVER WIND GUSTS WILL BE LESS THAN 20 MPH SO AM NOT
PLANNING TO ISSUE A FIRE WEATHER HIGHLITE FOR THIS DAY.
JTL
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR KSZ001>004-013>016-027>029-041-042.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
KSZ001>004-013>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR NEZ079>081.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
NEZ079>081.
CO...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR COZ252>254.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR
COZ090>092.
&&Hazardous weather outlook, Nov 24, 3:51 PM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 251 PM MST THU NOV 24 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251300- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 251 PM MST THU NOV 24 2011 /351 PM CST THU NOV 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT AND SATURDAY. BEHIND THIS FRONT...WIND SPEEDS WILL INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. ON SATURDAY THE COMBINATION OF STRONG WINDS AND RELATIVE HUMIDITIES BELOW 20 PERCENT WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BULLER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:28 AM CST | Fire Weather Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 9 hr |
| Nov 25, 1:38 PM CST | Wind Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 16 hr |
| Nov 25, 1:39 PM CST | Red Flag Warning | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 24 hr |
Nearby
High Wind Watches in Kansas, 2011High Wind Watches in Nebraska, 2011High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.